Translator Disclaimer
March 1960 Functional equations in the theory of dynamic programming— X : Resolvents, characteristic functions and values
Richard Bellman, Sherman Lehman
Duke Math. J. 27(1): 55-69 (March 1960). DOI: 10.1215/S0012-7094-60-02705-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • March 1960
Back to Top